Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have had knee replace a couple years ago and

I have had knee replace a couple years ago and always take antibiotic before going to the dentist. I got a tooth infection and have been on antibiotics for now two weeks and have started to get numbness in the upper part of my leg from my knee up. Did the infection contribute to this. My upper leg constantly feels asleep and not waking up. It's worse when standing on it. My feet are not asleep. What do you think is causing this
Sun, 4 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 76 and must have a knee replacement in my right leg , What type of knee exercises should I be doing to prepare. I have no strength in my legs, and had a hip replacement in the left leg 15 years ago. I also have a dropfoot condition in the left leg and wear a dropfoot brace. Until the last few years I could walk a mile sometimes two, It is very difficult to stand up from a seated position.

doctor1 MD

I had total left knee replacement June 2007 - osteoarthritis. The whole knee area has always ached since the replacement surgery. I have had physical therapy several times, and done strengthening exercises, but no let-up of the pain/ache. Orthopedic drs, as well as general practice drs, have no answers. I ve had xrays several time by a couple different ortho drs, but they have no answers. I ve got OA in most joints, my back, hips and knees being the worst. Probably going to have back surgery next fall. New problem: my left hip has gone totally south and I am going to get it replaced in the next 45 days. It started bothering me last June, and the pain has gradually gotten worse. As my hip has gotten worse, my knee pain has been a much greater challenge. Been on Norco for 2-3 years, and moved to Percocet two months ago. I take 3/daily, but really one more for overnight coverage. I am 72 years old. I understand, kind of, whats going on, the knee aches and pains have really baffled me. Any idea or suggestions?

doctor1 MD

I hit the side of my knee couple years ago and i got a little bump on top of my knee cap.when i rub it it feels like some kind of ligament or tissue .i really dont know.i never went to the doc.now whenever i sit my knee and the lower part of my knee starts to hurt and starts to get numb.is so uncomfortable.what can i do.do i need to get it checked out.

Loading Online Doctors....